Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Orange colored period blood

The last couple days of my period was nothing but a bright orange color. There was also a lot of blood clots that were a dark red. Can anyone explain what is wrong here? I am not on any medications. I haven t had sex in weeks. I wasn t late. I am freaking out here!
Wed, 9 Jun 2010
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Kavita,have you read about this from a reliable source or you know it from your personal experience ? It is a technical matter and Brittney i would suggest that you watch this out and see a gyne if the problem persists in the next cycle.
  User's Response

i am having the same issue... please let me know if you find out what the problem is... thanks!

  User's Response

i am having the same issue... please let me know if you find out what the problem is... thanks!

  Anonymous's Response

maybe you are a carrot

  User's Response
I totally agree and Kavita sorry, but you don't know what you are talking about. If I were you I would talk to my doctor at my next physical and see if there was anything I could do to prevent it!!! Hope this helps!!!:)
  User's Response
Hi Brittney, You may have high bilirubin count in your blood which usually causes Orange Periods, you can get a CBC check from Doctors (blood count check-up). Orange periods are normal, you need to worry about it. Thanks.
  User's Response
it could have to do with what you eat or maby it is a std go to a doctor with a sample of yoiur orange blood and see what he tells you
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor